MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC PINK

MIO; INSET II 60/6 PCC PINK
Model Number MMT-923
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) event occurred in the united states.The patient reported that two infusion set's tubing came apart at the abdomen.The pump was located on the abdomen.The infusion had been in use for less than a day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 24-feb-2020: follow up information was submitted because result of complaint investigation of the returned used device (1 set and 1 tubing), 2 devices showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that two infusion set's tubing came apart at the abdomen.The pump was located on the abdomen.The infusion had been in use for less than a day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8858602
Report Number3003442380-2019-01662
Device Sequence Number1811493
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Model NumberMMT-923
Device Lot Number5244158
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1